# SDR FDEA201704171227

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 92,695 hours, 30,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0712
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATT 1 LOW DURING EMER LIGHT TEST, TEST FAILED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS POWER SUPPLY PER AMM 33-51-01-4. OPS CHECKED GOOD. A/C OK FOR SERVICE.
